Comment on X-L Meng, ‘multiple-imputation inferences with uncongenial sources of input’
Chris J. Skinner
LSE Research Online Documents on Economics from London School of Economics and Political Science, LSE Library
JEL-codes: C1 (search for similar items in EconPapers)
Date: 1994-11
References: Add references at CitEc
Citations:
Published in Statistical Science, November, 1994, 9(4), pp. 561-563. ISSN: 0883-4237
Downloads: (external link)
http://eprints.lse.ac.uk/39218/ Open access version. (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ehl:lserod:39218
Access Statistics for this paper
More papers in LSE Research Online Documents on Economics from London School of Economics and Political Science, LSE Library LSE Library Portugal Street London, WC2A 2HD, U.K.. Contact information at EDIRC.
Bibliographic data for series maintained by LSERO Manager ().